# SDR HALA2012011800043

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,947 hours, 32,322 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Irs
- Condition: Split
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- FMC MESSAGE SPLIT IRS OPERATION LT IRS 034/0.5, CENTER IRS.  RT IRS 350/0.6.  REMOVED POWER FROM ACFT RE-ESTABLISHED POWER AND ALIGNED TRU'S IAW SUB TASK 34-45-00, 745-075-003 AMM, NO SPLIT NOTED, OPS CHECKED OK.
